Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 22, 2015, 6:32 AM MST for El Paso County, Hudspeth County, Texas; Doña Ana County, New Mexico. It took effect at Feb 22, 2015, 6:00 PM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 6:32 AM MST (13:32 UTC)
- In effect from
- Feb 22, 2015, 6:00 PM MST
- Expired
- Feb 23, 2015, 11:00 AM MST
- In force
- 17 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 52 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298 WWUS74 KEPZ 221332 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 632 AM MST SUN FEB 22 2015 ...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. THE FRONT WILL USHER IN COOLER AIR AND SOME STRONG EASTERLY WINDS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN DIMINISH BY EARLY MONDAY. NMZ411-TXZ418-222300- /O.NEW.KEPZ.WI.Y.0003.150223T0300Z-150223T1400Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 632 AM MST SUN FEB 22 2015 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM MST MONDAY. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * TIMING: BREEZY WEST WINDS WILL SWING AROUND TO THE EAST IN THE AFTERNOON AND BECOME STRONG BY EARLY EVENING AND CONTINUE MOST OF THE NIGHT. * IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRICE
4 follow-up statements
190 WWUS74 KEPZ 221340 AAA NPWEPZ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 640 AM MST SUN FEB 22 2015 ...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. THE FRONT WILL USHER IN COOLER AIR AND SOME STRONG EASTERLY WINDS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN DIMINISH BY EARLY MONDAY. NMZ411-TXZ418-222300- /O.CON.KEPZ.WI.Y.0003.150223T0300Z-150223T1400Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 640 AM MST SUN FEB 22 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM MST MONDAY... * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * TIMING: BREEZY WEST WINDS WILL SWING AROUND TO THE EAST IN THE AFTERNOON AND BECOME STRONG BY EARLY EVENING AND CONTINUE MOST OF THE NIGHT. * IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
567 WWUS74 KEPZ 222252 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 352 PM MST SUN FEB 22 2015 ...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT... .A STRONG COLD FRONT MOVED ACROSS THE AREA THIS AFTERNOON. GUSTY WINDS WILL CONTINUE INCREASING AS HIGH PRESSURE BUILDS AT THE SURFACE ACROSS THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN DIMINISH BY EARLY MONDAY. TXZ420-230600- /O.EXB.KEPZ.WI.Y.0003.150223T0100Z-150223T1800Z/ NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA 352 PM MST SUN FEB 22 2015 ...WIND ADVISORY IN EFFECT UNTIL 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST MONDAY. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * TIMING: EARLY EVENING AND CONTINUE INTO EARLY MONDAY MORNING. * IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 62/180. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ411-TXZ418-230600- /O.EXT.KEPZ.WI.Y.0003.150223T0100Z-150223T1800Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY 352 PM MST SUN FEB 22 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST MONDAY. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * TIMING: EARLY EVENING AND CONTINUE INTO EARLY MONDAY MORNING. * IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
598 WWUS74 KEPZ 230602 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1102 PM MST SUN FEB 22 2015 ...STRONG EAST WINDS WILL CONTINUE TONIGHT THROUGH TOMORROW MORNING... .A STRONG COLD FRONT MOVED ACROSS THE AREA EARLIER. STRONG GUSTY WINDS WILL CONTINUE AS HIGH PRESSURE BUILDS AT THE SURFACE ACROSS THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN DIMINISH BY EARLY MONDAY. NMZ411-TXZ418-420-231400- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-150223T1800Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA 1102 PM MST SUN FEB 22 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * TIMING: REST OF TONIGHT THROUGH MONDAY MORNING. * IMPACT: STRONG EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
607 WWUS74 KEPZ 231346 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 646 AM MST MON FEB 23 2015 ...STRONG EAST WINDS WILL CONTINUE THIS MORNING... .STRONG GUSTY WINDS WILL CONTINUE AS HIGH PRESSURE BUILDS AT THE SURFACE ACROSS THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL CONTINUE THROUGH THIS MORNING. NMZ411-TXZ418-420-231800- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-150223T1800Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA 646 AM MST MON FEB 23 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. * IMPACT: STRONG EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. * VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND CONSTRUCTION SITES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 5:12 AM MST, 1 hour 20 minutes earlier.
Area forecast discussion, Feb 22, 5:12 AM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
512 AM MST SUN FEB 22 2015
.SYNOPSIS...
FOR LOCATIONS EAST OF THE RIO GRAND WE WILL SEE COLDER AIR PUSH
INTO THE REGION THIS EVENING. THE SACRAMENTO MOUNTAINS WILL SEE
SOME MODERATE SNOW AMOUNTS AND WE WILL SEE STRONG GUSTY EAST
WINDS...ESPECIALLY ON THE WEST SIDE OF AREA MOUNTAINS TONIGHT.
MONDAY WE WILL SEE TEMPERATURES A LITTLE BELOW NORMAL. ON TUESDAY
WE WILL SEE A SLIGHT CHANCE FOR PRECIPITATION AND THEN WE WILL SEE
ANOTHER SLIGHT CHANCE FOR PRECIPITATION BY THE END OF THE WEEK.
&&
.DISCUSSION...
LOTS OF WEATHER TO DISCUSS THIS MORNING SO LET'S GET STARTED.
CURRENTLY A DECENT COLD FRONT WAS MAKING IT'S WAY THROUGH THE
EAST PLAINS OF NEW MEXICO HEADED IN OUR DIRECTION. AT THE SAME
TIME A PRETTY STRONG WEST FLOW IS MOVING ACROSS THE AREA IN THE
MIDDLE AND UPPER PART OF THE ATMOSPHERE. THIS WEST FLOW AND THE
COLD FRONT WILL DO BATTLE ACROSS THE AREA ON AND OFF FOR THE NEXT
WEEK. THE WIND SHIFT ASSOCIATED WITH THE FRONT LOOKS TO MAKE IT TO
THE SACRAMENTO MOUNTAINS AROUND NOON...TO THE RIO GRANDE BY THE
AFTERNOON AND MAYBE TO THE CONTINENTAL DIVIDE BY EVENING. OUR
SHORT TERM MODELS STILL HAVE SOME BIG DISAGREEMENTS ON HOW MUCH
COLD AIR WILL PUSH INTO THE REGION. THE GFS KEEPS MOST OF THE COLD
AIR TO THE EAST WHILE THE NAM BRINGS A SHALLOW LAYER OF COLD AIR
WELL INTO HUDSPETH...EL PASO AND OTERO COUNTIES. AS THE WEST FLOW
ALOFT TRIES TO HOLD THE COLD FRONT BACK IT WILL RIDE UP AND OVER
THE FRONTAL SURFACE. THIS WILL HELP CREATE SOME RAIN SHOWERS IN
THE LOWLANDS AND SNOW SHOWERS IN THE MOUNTAINS. SNOW TOTALS RANGE
GREATLY IN MODELS FROM ALMOST 10 INCHES IN THE HRRR TO LESS THAN
AN INCH IN THE NAM. CONSIDERING THE LIMITED AMOUNT OF MOISTURE I
WILL BE LEANING MORE TOWARD THE LOWER TOTALS. PROBABLY SOMETHING
IN THE RANGE OF 2 TO 5 INCHES SHOULD COVER IT. JUST ENOUGH TO
WARRANT A SNOW ADVISORY FOR THE SACRAMENTO MOUNTAINS. THE OTHER
PRECIPITATION QUESTION IS...WILL HUDSPETH COUNTY GET SIGNIFICANT
FREEZING RAIN TONIGHT. AGAIN GOING WITH THE DRIER THEME I THINK WE
COULD SEE SOME LIGHT FREEZING RAIN LATE TONIGHT IN EASTERN
HUDSPETH COUNTY...BUT NOT ENOUGH TO WARRANT A FREEZING RAIN
ADVISORY. IF MORE COLD AIR MOVES IN EARLIER IN THE EVENING WE
COULD SEE SOME ENHANCED ICING WHICH IS SOMETHING LATER SHIFTS WILL
NEED TO MONITOR. FINALLY AS THE EAST PUSH OF COOLER AIR MOVES IN
WE WILL SEE SOME STRONG GUSTY WINDS ON THE WEST SIDE OF AREA
MOUNTAINS EAST OF THE RIO GRANDE. I'VE GONE AHEAD AN ISSUED A WIND
ADVISORY FOR LAS CRUCES AND THE WEST SIDE OF EL PASO...LOCATIONS
THAT GET HIT PRETTY HARD ON A EAST PUSH LIKE THIS.
MONDAY'S HIGH TEMPERATURES ARE A CHALLENGE AS WELL AS THE MODELS
STILL DON'T AGREE ON HOW MUCH COLD AIR WILL LINGER EAST OF THE
RIO GRANDE. WEST OF THE RIVER WE WILL SEE HIGH TEMPERATURES NEAR
NORMAL...BUT EAST OF THE RIVER WE WILL SEE SOME BELOW NORMAL
TEMPERATURES. THE QUESTION IS HOW MUCH BELOW NORMAL. THE NAM IS
GOING 10 TO 12 DEGREES BELOW NORMAL WHILE THE GFS IS GOING AROUND
4 DEGREES BELOW NORMAL. FOR THIS FORECAST PACKAGE I'VE GONE
BETWEEN THOSE FORECASTS BUT LEANED MORE CLOSELY TO THE GFS.
ON TUESDAY AN UPPER LEVEL TROUGH WILL DASH ACROSS THE AREA. THE
MODELS HAVE BEEN GIVING THIS SYSTEM LESS AND LESS MOISTURE TO WORK
WITH FROM ONE RUN TO THE NEXT. I'VE LEFT SOME SLIGHT CHANCE POPS
IN THE FORECAST BUT I'M NOT EXPECTING A LOT OF PRECIPITATION. THE
SYSTEM WILL DRAG SOME COOLER AIR INTO THE REGION. SO HIGHS ON
WEDNESDAY WILL BE NEAR NORMAL. THEN ON THURSDAY WE WILL SEE
ANOTHER SURGE OF COOLER AIR TRY AND PUSH IN FROM THE EAST...BUT
AGAIN THE WESTERLY FLOW ALOFT WILL KEEP MOST OF THE COOLER AIR TO
OUR EAST. PREVIOUS RUNS OF THE EXTENDED MODELS HAD A PRETTY STRONG
SHORT WAVE DROPPING ACROSS THE AREA...BUT CURRENT RUNS OF ALL THE
MODELS HAVE WEAKENED THIS FEATURE. THERE ARE STILL SOME SLIGHT
CHANCE POPS IN THE EXTENDED FORECAST...BUT THOSE MAY HAVE TO BE
PULLED IF THE MODELS STICK TO THE CURRENT SOLUTION.
&&
.AVIATION...VALID 23/12Z-24/12Z
WE WILL SEE MAINLY VFR CONDITIONS FOR MOST OF THE DAY...BUT WE
WILL SEE DETERIORATING CONDITIONS AS WE MOVE INTO THE OVERNIGHT
HOURS. FOR MOST OF THE DAY WE WILL SEE WEST WINDS 23010KT BUT
AROUND 00Z WE WILL SEE A COLD FRONT TRY AND PUSH INTO THE REGION
SO THAT LOCATIONS EAST OF THE CONTINENTAL DIVIDE WILL SEE WINDS
COME AROUND TO THE EAST AND BE RATHER GUSTY...ESPECIALLY ALONG THE
WESTERN SLOPES OF AREA MOUNTAINS. AS THE FRONT MOVES IN WE WILL
SEE LOW CLOUDS DEVELOP ALONG THE FRONT AND WE WILL SEE SOME LIGHT
RAIN OR FREEZING RAIN DEVELOP IN HUDSPETH COUNTY WHILE IN THE
SACRAMENTO MOUNTAINS WE WILL SEE SOME MODERATE TO HEAVY SNOW THIS
EVENING. CEILINGS IN THE MOUNTAINS AND IN HUDSPETH COUNTY COULD
APPROACH IFR CONDITIONS WHILE PLACES FURTHER WEST LIKE KELP AND
KLRU COULD SEE SOME MVFR CEILINGS. FURTHER WEST FOR PLACES LIKE
KDMN AND KTCS WE EXPECT VFR CONDITIONS TO CONTINUE INTO MONDAY
MORNING.
&&
.FIRE WEATHER...
LOTS OF WEATHER TAKING PLACE TODAY AND FOR THE NEXT 7 DAYS. THIS
AFTERNOON A COLD FRONT WILL TRY TO PUSH INTO THE REGION FROM THE
EAST. THE FRONT WILL SWING WINDS STRONGLY AROUND TO THE EAST FOR
LOCATIONS EAST OF THE RIO GRANDE. WE WILL ALSO SEE SOME LIGHT RAIN
IN THE LOWLANDS EAST OF THE RIVER AND SOME MODERATE SNOW AMOUNTS
IN THE SACRAMENTO MOUNTAINS. AFTER MONDAY WE WILL SEE AN UPPER
LEVEL TROUGH APPROACH THE REGION WHICH WILL BRING US A SLIGHT
CHANCE FOR PRECIPITATION TO THE AREA AND A RETURN OF SOME STRONG
GUSTY WINDS ON TUESDAY. WE WILL SEE ANOTHER CHANCE FOR
PRECIPITATION TOWARD THE END OF THE WEEK AS YET ANOTHER UPPER
LEVEL STORM SYSTEM APPROACHES THE REGION. MIN RH'S WILL BE WELL
ABOVE CRITICAL LEVELS TODAY AND MONDAY...BUT WILL APPROACH
CRITICAL LEVELS BY THE TUESDAY. WE WILL BE NEAR RED FLAG
CONDITIONS ON TUESDAY...BUT RIGHT NOW I THINK WE WILL BE JUST A
LITTLE OFF ON BOTH THE WINDS AND RH'S. FOR THE REST OF THE WEEK WE
WILL MIN RH'S STAY ABOVE CRITICAL LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 71 35 59 37 63 / 10 30 10 0 0
SIERRA BLANCA 69 30 50 31 62 / 20 30 20 0 0
LAS CRUCES 69 34 59 34 59 / 10 30 10 0 0
ALAMOGORDO 63 39 54 35 57 / 20 30 20 0 20
CLOUDCROFT 47 31 36 27 37 / 60 70 60 0 20
TRUTH OR CONSEQUENCES 66 36 57 37 57 / 10 30 20 0 20
SILVER CITY 61 36 58 34 51 / 20 30 20 0 20
DEMING 69 38 62 33 59 / 10 20 10 0 0
LORDSBURG 70 41 63 35 57 / 10 20 10 0 0
WEST EL PASO METRO 71 37 59 39 62 / 10 30 10 0 0
DELL CITY 63 31 48 27 60 / 20 40 20 0 0
FORT HANCOCK 71 33 59 36 67 / 20 30 10 0 0
LOMA LINDA 64 29 50 33 57 / 20 30 10 0 0
FABENS 70 35 59 36 64 / 20 30 10 0 0
SANTA TERESA 70 35 59 36 61 / 10 30 10 0 0
WHITE SANDS HQ 69 35 57 35 59 / 10 30 10 0 0
JORNADA RANGE 67 33 59 29 58 / 10 30 10 0 0
HATCH 69 36 62 33 60 / 10 30 10 0 10
COLUMBUS 71 38 63 38 60 / 10 20 10 0 0
OROGRANDE 66 33 55 35 59 / 20 30 20 0 0
MAYHILL 48 23 40 29 46 / 70 70 60 0 20
MESCALERO 53 32 43 28 45 / 50 70 60 0 20
TIMBERON 52 31 43 30 46 / 70 60 40 0 20
WINSTON 60 32 55 33 50 / 20 40 20 0 20
HILLSBORO 64 33 59 34 54 / 10 30 10 0 20
SPACEPORT 66 35 60 32 58 / 10 30 20 0 20
LAKE ROBERTS 59 39 56 33 49 / 20 30 20 0 20
HURLEY 63 35 59 33 53 / 10 30 10 0 10
CLIFF 66 40 63 33 56 / 10 20 10 0 20
MULE CREEK 62 41 61 27 52 / 10 20 10 0 20
FAYWOOD 63 34 59 35 53 / 10 30 10 0 10
ANIMAS 70 42 66 36 60 / 10 20 0 0 0
HACHITA 71 40 65 33 61 / 10 20 10 0 0
ANTELOPE WELLS 69 41 66 36 64 / 10 20 10 0 0
CLOVERDALE 65 43 64 37 59 / 10 20 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 8 PM THIS EVENING TO 7 AM MST MONDAY FOR
NMZ411.
WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 AM MST
MONDAY FOR NMZ414>416.
TX...WIND ADVISORY FROM 8 PM THIS EVENING TO 7 AM MST MONDAY FOR
TXZ418.
&&
BRICEHazardous weather outlook, Feb 21, 7:08 AM MST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 708 AM MST SAT FEB 21 2015 NMZ401>417-TXZ418>424-221415- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 708 AM MST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT WE WILL SEE ANOTHER ROUND OF WINDS TODAY...BUT THEY SHOULD NOT BE AS STRONG AS FRIDAY'S WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY NIGHT WE WILL SEE A CHANCE FOR LOWLAND RAIN AND MOUNTAIN SNOW SHOWERS. NOT EXPECTING TO SEE MUCH SNOW IN THE MOUNTAINS (LESS THAN 2 INCHES) NOR MUCH RAIN (LESS THAN 0.10) IN THE LOWLANDS. WE WILL SEE ANOTHER CHANCE FOR PRECIPITATION ON WEDNESDAY AND ANOTHER CHANCE ON FRIDAY. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:04 PM MST | Winter Weather Advisory | EPZ | Otero | 38 hr |
Nearby
Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.